# SDR DALA2023112709700

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 18,372 hours, 7,982 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3034 CRACK LEADING EDGE ACCESS PANEL 322AL ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPAIRED PER ER/A 613640-14. (0080065)
